On Gevrais classes of certain self-adjoint differential operators with degeneration
Abstract
Classical spaces of ultra-diffcrentiable funetions on [−1,1] are compared with the Gevrais classes of а self-adjoint differentiable operator whose eigenfunetions an the orthogonal Jacobi polynomials.Downloads
Published
25.12.1993
Issue
Section
Research articles
How to Cite
Izvekov, I. G., and E. V. Martynenko. “On Gevrais Classes of Certain Self-Adjoint Differential Operators With Degeneration”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 12, Dec. 1993, pp. 1622–1626, https://umj.imath.kiev.ua/index.php/umj/article/view/5969.